Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Can lack of concentration be related to chemo brain which is there for a long time?

I have lost my job on December 31, 2013, because I was not able to preform my job as well as needed. I have just found out that I have what is called Chemo Brain and I am having trouble concentrating on things I cant remember a tak after it is given to me. I have been doing this kind of work all my working life. I am6yrs out from my cancer treatments. I went to my onocologist about this matter she said she did not beleive it was chemo brain it had been to long. But she is sending me to a Neurologist. What do you think about my situation.
Asked On : Mon, 13 Jan 2014
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

Yes, I agree with your doctor that your current symptoms may not be related to chemo brain. This is because such a long time has elapsed after your chemotherapy and the onset of neurological symptoms.

You need to see a neurologist and undergo a detailed evaluation. MRI of brain and serum vitamin B12 level should be checked.

You would get better with treatment.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

Answered: Mon, 13 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions